3 doctors weighed in:

How to quit steroids and what are the effects?

3 doctors weighed in
Dr. John Goldman
Internal Medicine - Rheumatology
2 doctors agree

In brief: May need to taper

This depends on how long you have been on corticosteroids.
If it is more than about three weeks you have to taper which means slowly drop the dose. This is very much dependent on the reason corticosteroids are being used. Sometimes it takes almost a year for the body to be able to make the appropriate amount of corticosteroids again. The body can generate its own corticosteroid, but returns slowl.

In brief: May need to taper

This depends on how long you have been on corticosteroids.
If it is more than about three weeks you have to taper which means slowly drop the dose. This is very much dependent on the reason corticosteroids are being used. Sometimes it takes almost a year for the body to be able to make the appropriate amount of corticosteroids again. The body can generate its own corticosteroid, but returns slowl.
Dr. John Goldman
Dr. John Goldman
Thank
Read more answers from doctors